# SDR ABXA9701958

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 591114881
- Condition: Corroded
- Location: Bs 351
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE FRAME AT STA 351 CORRODED FROM LONGERON 29L TO 29R.  REPAIRED IAW DC9 SRM 53-03.
